# SDR EY2R9601012

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82NEA55
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN BD618, FOUND CORRODED.
